Alert archive / Mississippi / Flash Flood Watches in 2019
Flash Flood Watch 2, NWS Mobile, AL
NWS Mobile, AL issued this flash flood watch at May 10, 2019, 5:22 AM CDT for 5 counties in Mississippi; Baldwin County, Mobile County, Alabama; Escambia County, Okaloosa County, Santa Rosa County, Florida. It took effect at May 10, 2019, 7:00 AM CDT. It was in force for 52 hr.
The area
The counties it named.
The facts
- Issued
- May 10, 2019, 5:22 AM CDT (10:22 UTC)
- In effect from
- May 10, 2019, 7:00 AM CDT
- Expired
- May 12, 2019, 10:37 AM CDT
- In force
- 52 hr
- Issued by
- NWS Mobile, AL
- Flood severity
- None
Counties Baldwin County, AL, Mobile County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 28 km from the middle of the area, began a volume at 10:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 10.4 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1198 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -271 m²/s²
- 0-3 km storm-relative helicity
- -99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
521 WGUS64 KMOB 101022 FFAMOB URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Mobile AL 522 AM CDT Fri May 10 2019 MSZ067-075-076-078-079-101830- /O.NEW.KMOB.FF.A.0002.190510T1200Z-190511T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Wayne-Perry-Greene-Stone-George- Including the cities of Waynesboro, Beaumont, New Augusta, Richton, Leakesville, McLain, Wiggins, and Lucedale 522 AM CDT Fri May 10 2019 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... The National Weather Service in Mobile has issued a * Flash Flood Watch for a portion of southeast Mississippi, including the following areas, George, Greene, Perry, Stone, and Wayne. * Through this evening * Some isolated locations within the Watch area received 2 to 4 inches of rainfall yesterday and localized additional amounts of 2 to possibly 3 inches will be possible this afternoon and evening. Many locations within the watch area remain saturated from recent heavy rains. Additional heavy rainfall may lead to flash flooding. Minor river flooding along area rivers is also possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
7 follow-up statements
439 WGUS64 KMOB 101731 FFAMOB Flood Watch National Weather Service Mobile AL 1231 PM CDT Fri May 10 2019 MSZ067-075-076-078-079-110300- /O.CON.KMOB.FF.A.0002.000000T0000Z-190511T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Wayne-Perry-Greene-Stone-George- Including the cities of Waynesboro, Beaumont, New Augusta, Richton, Leakesville, McLain, Wiggins, and Lucedale 1231 PM CDT Fri May 10 2019 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING... The Flash Flood Watch continues for * A portion of southeast Mississippi, including the following areas, George, Greene, Perry, Stone, and Wayne. * Until 11 PM CDT this evening * Some isolated locations within the Watch area received 2 to 4 inches of rainfall yesterday and localized additional amounts of 2 to possibly 3 inches will be possible this afternoon and evening. Many locations within the watch area remain saturated from recent heavy rains. Additional heavy rainfall may lead to flash flooding. Minor river flooding along area rivers is also possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
769 WGUS64 KMOB 110213 FFAMOB URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Mobile AL 913 PM CDT Fri May 10 2019 MSZ067-075-076-078-079-111200- /O.EXT.KMOB.FF.A.0002.000000T0000Z-190511T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Wayne-Perry-Greene-Stone-George- Including the cities of Waynesboro, Beaumont, New Augusta, Richton, Leakesville, McLain, Wiggins, and Lucedale 913 PM CDT Fri May 10 2019 ...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 7 AM CDT SATURDAY... The Flash Flood Watch is now in effect for * A portion of southeast Mississippi, including the following areas, George, Greene, Perry, Stone, and Wayne. * Until 7 AM CDT Saturday * Some locations within the Watch area received 2 to 4 inches of rainfall yesterday evening, while scattered storms have produced additional localized rainfall amounts between 1 and 2 inches this evening. Additional scattered to numerous storms are expected to develop over the Watch area through early Saturday morning. Many locations within the Watch area remain saturated from recent heavy rains. Additional heavy rainfall may lead to flash flooding. Minor river flooding along area rivers is also possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
419 WGUS64 KMOB 110941 FFAMOB URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Mobile AL 441 AM CDT Sat May 11 2019 MSZ067-075-076-078-079-111745- /O.EXT.KMOB.FF.A.0002.000000T0000Z-190512T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Wayne-Perry-Greene-Stone-George- Including the cities of Waynesboro, Beaumont, New Augusta, Richton, Leakesville, McLain, Wiggins, and Lucedale 441 AM CDT Sat May 11 2019 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH SUNDAY MORNING... The Flash Flood Watch is now in effect for * A portion of southeast Mississippi, including the following areas, George, Greene, Perry, Stone, and Wayne. * Through Sunday morning * Some locations within the Watch area received 3 to 4 inches of rainfall Friday afternoon and evening, and some areas within the watch will receive similar rainfall totals again today and tonight as additional scattered to numerous storms are expected to develop across the Watch area. There may be several rounds of heavy rainfall. Many locations within the Watch area remain saturated from recent heavy rains, and any additional heavy rainfall may lead to flash flooding. Minor river flooding along area rivers is also possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
287 WGUS64 KMOB 111738 FFAMOB Flood Watch National Weather Service Mobile AL 1238 PM CDT Sat May 11 2019 MSZ067-075-076-078-079-120145- /O.CON.KMOB.FF.A.0002.000000T0000Z-190512T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Wayne-Perry-Greene-Stone-George- Including the cities of Waynesboro, Beaumont, New Augusta, Richton, Leakesville, McLain, Wiggins, and Lucedale 1238 PM CDT Sat May 11 2019 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING... The Flash Flood Watch continues for * A portion of southeast Mississippi, including the following areas, George, Greene, Perry, Stone, and Wayne. * Through Sunday morning * Widespread rainfall amounts of 2 to 4 inches have fallen since Friday and some locations within the Watch area have received 6 to 10 inches of rainfall which has led to flooding. An additional rainfall of 2 to 4 inches is likely through tonight with local amounts potentially climbing as high as 6 to 8 inches as periods of thunderstorm activity continue to occur over the area. Any additional heavy rainfall may lead to new areas of flash flooding and will increase flooding in locations already in flood. Heavy rainfall is also expected to lead to Minor river flooding along area rivers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
940 WGUS64 KMOB 120126 FFAMOB Flood Watch National Weather Service Mobile AL 826 PM CDT Sat May 11 2019 MSZ067-075-076-078-079-120930- /O.CON.KMOB.FF.A.0002.000000T0000Z-190512T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Wayne-Perry-Greene-Stone-George- Including the cities of Waynesboro, Beaumont, New Augusta, Richton, Leakesville, McLain, Wiggins, and Lucedale 826 PM CDT Sat May 11 2019 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY... The Flash Flood Watch continues for * A portion of southeast Mississippi, including the following areas, George, Greene, Perry, Stone, and Wayne. * Until 7 AM CDT Sunday * Widespread rainfall amounts of 3 to 6 inches have fallen since early Friday with some locations within the Watch area having received 8 to 12 inches of rainfall. Flooding has already been reported. An additional rainfall of 2 to 4 inches is likely through tonight with local amounts potentially climbing as high as 6 to 8 inches as periods of thunderstorm activity continue to occur over the area. Any additional heavy rainfall may lead to new areas of flash flooding and will increase flooding in locations already in flood. Heavy rainfall is also expected to lead to Minor river flooding along area rivers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
037 WGUS64 KMOB 120850 FFAMOB URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Mobile AL 350 AM CDT Sun May 12 2019 ALZ261>266-FLZ201>206-121700- /O.EXB.KMOB.FF.A.0002.000000T0000Z-190512T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Mobile Inland-Baldwin Inland-Mobile Central-Baldwin Central- Mobile Coastal-Baldwin Coastal-Escambia Inland-Escambia Coastal- Santa Rosa Inland-Santa Rosa Coastal-Okaloosa Inland- Okaloosa Coastal- Including the cities of Citronelle, Saraland, Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Century, Molino, Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, and Wright 350 AM CDT Sun May 12 2019 ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... The National Weather Service in Mobile has expanded the * Flash Flood Watch to include portions of southwest Alabama and northwest Florida, including the following areas, in southwest Alabama, Baldwin Central, Baldwin Coastal, Baldwin Inland, Mobile Central, Mobile Coastal, and Mobile Inland. In northwest Florida, Escambia Coastal, Escambia Inland, Okaloosa Coastal, Okaloosa Inland, Santa Rosa Coastal, and Santa Rosa Inland. * Until 1 PM CDT this afternoon * A large area of 3 to 6 inches of rainfall has fallen over portions of Santa Rosa county since late Saturday evening, and a nearly stationary line of showers and storms continues in that area. An additional 1 to 2 inches, locally 2 to 4, could occur over portions of the watch area today, primarily this morning. Any additional heavy rainfall may lead to areas of flash flooding. Heavy rainfall could also lead to Minor river flooding along area rivers. Although the heavy rain potential will be ending this afternoon, since portions of the area have received excessive rainfall overnight and with the potential for a little more heavy rainfall this morning, the Flash Flood Watch has been extended east along the coast. Not everyone in the Watch will see flash flooding, but the potential is there. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ MSZ067-075-076-078-079-121700- /O.EXT.KMOB.FF.A.0002.000000T0000Z-190512T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Wayne-Perry-Greene-Stone-George- Including the cities of Waynesboro, Beaumont, New Augusta, Richton, Leakesville, McLain, Wiggins, and Lucedale 350 AM CDT Sun May 12 2019 ...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... The Flash Flood Watch is now in effect for * A portion of southeast Mississippi, including the following areas, George, Greene, Perry, Stone, and Wayne. * Until 1 PM CDT this afternoon * Widespread rainfall amounts of 4 to 8 inches have fallen since early Friday with some locations receiving 9 to 13 inches over portions of Stone and southern Perry counties. Flooding has been reported. Widespread additional 1 to 2 inches of rainfall is expected today, primarily this morning, with an additional 2 to 4 inches possible in some areas. With the already very saturated ground, any additional heavy rainfall may lead to new areas of flash flooding and will increase flooding in locations already in flood. Heavy rainfall is also expected to lead to Minor river flooding along area rivers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
251 WGUS64 KMOB 121537 FFAMOB Flood Watch National Weather Service Mobile AL 1037 AM CDT Sun May 12 2019 ALZ261>266-FLZ201>206-MSZ067-075-076-078-079-121645- /O.CAN.KMOB.FF.A.0002.000000T0000Z-190512T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Mobile Inland-Baldwin Inland-Mobile Central-Baldwin Central- Mobile Coastal-Baldwin Coastal-Escambia Inland-Escambia Coastal- Santa Rosa Inland-Santa Rosa Coastal-Okaloosa Inland- Okaloosa Coastal-Wayne-Perry-Greene-Stone-George- Including the cities of Citronelle, Saraland, Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Century, Molino, Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, Wright, Waynesboro, Beaumont, New Augusta, Richton, Leakesville, McLain, Wiggins, and Lucedale 1037 AM CDT Sun May 12 2019 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of southwest Alabama, northwest Florida, and southeast Mississippi has been cancelled. Showers and thunderstorms are decreasing in intensity and coverage and this trend is expected to continue. Forecasted rainfall amounts are no longer expected to be sufficient to produce flash flooding. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this flash flood watch went out at May 10, 5:12 AM CDT, 10 minutes earlier.
Area forecast discussion, May 10, 5:12 AM CDT, 10 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
512 AM CDT Fri May 10 2019
.NEAR TERM /Now Through Friday night/...Rainfall diminished
overnight, but with the pattern remaining about the same (frontal
boundary to our northwest and residual outflow boundaries from
earlier convection), expect another round of showers and storms
today. With the mid and upper level trof over the middle portions
of the country and mid and upper ridging just to our east, a
persistent southwesterly flow aloft continues, with a series of
weak shortwaves lifting northeast across our area through the near
term period. This, combined with daytime heating and increased
instabilities, will allow for the development of more showers and
storms today, especially over the western half of the forecast
area. A few strong to marginally severe storms could occur today,
but the primary concern will be potential for additional heavy
rainfall this afternoon and evening. Some isolated locations over
our interior southeast MS and extreme southwest AL counties
received between 3 and 4 inches of rainfall yesterday, with a
larger area over the western half of our forecast area seeing 1 to
3 inches. Could see similar totals over some of those same areas
again today. We have introduced an Elevated Flood Threat over the
western half of our area through tonight (and likely continuing
through the weekend) for areas west of a Grove Hill to Mobile line
with a Limited Flood Threat for most areas further east. Since
our MS counties saw the heavier rainfall yesterday, and to match
up with our neighbors, we issued a Flash Flood Watch effective
today through this evening for our MS counties. This could be
extended further east with later forecast packages as the locally
heavy rainfall threat is expected to continue into the weekend.
PoPs today ranging from likely over the west to chance over the
eastern most counties. Rain chances will diminish somewhat late
this evening and overnight, but a slight chance to chance will
continue overnight (again with the higher chances to the west).
Highs today in the upper 70s and lower 80s west, where best
coverages of clouds and rainfall will be, to the mid 80s over our
eastern counties that will see less rainfall and be more under the
influence of the upper ridge. Lows tonight in the upper 60s to
lower 70s. 12/DS
.SHORT TERM /Saturday Through Sunday night/...Complex upper air
pattern during the short term period. A northern stream mid to upper
trof positioned from the northern/central high Plains while a nearly
cutoff upper low over the northern Baja Peninsula migrates slowly
eastward. Downstream of the central CONUS upper trof, an active high
level southwest flow holds over the deep south. A series of mid
level impulses eject east northeast over the forecast area bringing
enhanced ascent within a warm and unstable airmass. Also aiding in
large scale lift will be a surface front. The surface boundary will
be quasi-stationary from the central Appalachians to the upper TX
coast Saturday with a series of frontal waves of low pressure
rippling across it. WPC has a slight risk of flooding excessive
rains from TN to the local area mainly defined along and west of I-
65 Saturday. It's these areas where the highest PoPs are advertised
(Likely to Categorical). Going into Sunday, the northern stream
upper trof slides southeast over the upper Mid-West allowing the
surface frontal boundary to ease closer to the area. This in turn
supports categorical PoP's for nearly the entire area. The slight
risk of excessive rain Sunday shifts gradually eastward and is
positioned over the interior zones. A marginal risk of excessive
rain elsewhere. Flash flood watches may be extended eastward.
Some of the storms locally strong with perhaps a few becoming
briefly severe each day Saturday and Sunday during time of max
instability. Although the severe weather risk is marginal both
days, the main focus is the heavy rain potential which could
result in localized flooding (perhaps flash flooding) of lower
lying areas and other areas subject to poor drainage. /10
.LONG TERM /Monday Through Thursday/...Northern stream upper trof
ejects eastward from the upper Mid-west into the Northeast. The
global spectral models differ on the southern stream where the 10.00Z
runs of the operational GFS indicates a potentially more unsettled
weather pattern continuing into much of next week from TX eastward
to the Gulf coast. The ECMWF shows wet weather being suppressed
southward deeper into the Gulf. Will maintain a slight to chance
PoP for the southern zones and offshore thru mid week given the
uncertainties. Daytime highs in the upper 70s to lower 80s the
first of the week moderate with each day Wednesday and Thursday.
Overnight lows coolest Tuesday AM with mid to upper 50s most areas
as front sinks southward into the Gulf. Lows then moderate each
night thereafter. /10
&&
.MARINE...A moderate to strong southeasterly wind flow this morning
will decrease somewhat by this afternoon as high pressure remains to
the east of the marine area and a weak cold front over the
southeastern states remains nearly stationary. The SCA has been
extended in time for the westernmost Gulf marine zones as well as
southern Mobile Bay and Mississippi Sound, until 10 AM. After
winds and seas subside later today, little change is expected
through Saturday, then the weak cold front is expected to
eventually move southeast off the coast by Sunday night into early
Monday, leading to a light offshore flow Monday and Monday night.
A light easterly flow will return by Tuesday. Scattered to
locally numerous showers and thunderstorms, producing locally
higher winds and seas, will be possible over the marine area until
the front moves east of the area Sunday night. 12/DS
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 83 70 84 69 82 61 83 59 / 50 30 50 50 80 30 30 10
Pensacola 82 72 83 71 81 65 81 62 / 40 20 30 30 70 30 40 10
Destin 81 73 81 74 80 69 80 65 / 20 20 30 30 60 40 30 10
Evergreen 86 68 86 69 81 60 81 56 / 50 30 60 50 80 30 20 10
Waynesboro 77 68 79 66 78 57 78 54 / 70 60 80 70 80 20 10 10
Camden 82 68 82 67 79 59 79 55 / 50 40 60 60 80 20 10 10
Crestview 87 67 86 68 82 62 82 57 / 40 20 40 30 70 30 30 10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk until 10 AM CDT this morning for ALZ265-
266.
FL...High Rip Current Risk until 10 AM CDT this morning for FLZ202-
204-206.
MS...Flash Flood Watch through this evening for MSZ067-075-076-078-
079.
GM...Small Craft Advisory until 10 AM CDT this morning for GMZ631-632-
650-670.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, May 9, 11:55 PM CDT, 5 hours 27 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Mobile AL 1155 PM CDT Thu May 9 2019 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-110500- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George- 1155 PM CDT Thu May 9 2019 This Hazardous Weather Outlook is for portions of south central Alabama...southwest Alabama...northwest Florida and southeast Mississippi. .DAY ONE...Tonight A HIGH risk for rip currents continues along Gulf beaches of Alabama and Northwest Florida through tonight. Scattered showers and storms may redevelop across portions of the region tonight, especially across southeast Mississippi and portions of southwest Alabama. Locally heavy rainfall will be possible with the stronger storms that develop. .DAYS TWO THROUGH SEVEN...Friday through Wednesday There is a MODERATE risk of rip currents Friday through Sunday. Showers and storms will develop each day Friday through Sunday. A few strong to severe thunderstorms will be possible. The main impacts will be gusty straight line winds and frequent cloud to ground lightning. An additional 2 to 4 inches of rain will be possible especially across southeast Mississippi and southwest Alabama, which may result in localized flash flooding and minor flooding along area rivers. .SPOTTER INFORMATION STATEMENT... Storm spotter groups should continue to monitor weather conditions closely through the weekend. GMZ630>636-650-655-670-675-110500- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1155 PM CDT Thu May 9 2019 This Hazardous Weather Outlook is for portions of the coastal waters of Alabama and northwest Florida. .DAY ONE...Tonight Strong winds will result in hazardous conditions for small craft across Mobile Bay, the Mississippi Sound, and coastal waters from Pensacola to Pascagoula out 60 nautical miles. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Showers and thunderstorms will increase in coverage Friday through Sunday. A few strong to severe thunderstorms will be possible each day. Gusty straight line winds, frequent lightning and heavy rain will be the main impacts from the stronger storms.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 9:09 PM CDT | River Flood Warning | MOB | George, Greene, Perry | 10 days |
| May 9, 9:13 PM CDT | River Flood Warning | MOB | George, Greene, Wayne | 12 days |
| May 9, 9:16 PM CDT | River Flood Warning | MOB | George, Greene, Jackson | 21 days |
| May 9, 7:46 PM CDT | Special Marine Warning | MOB | 89 min | |
| May 9, 9:11 PM CDT | Special Marine Warning | MOB | 94 min | |
| May 9, 10:13 PM CDT | Small Craft Advisory | MOB | 6 hr | |
| May 10, 5:15 AM CDT | Small Craft Advisory | MOB | 4 hr | |
| May 10, 10:34 AM CDT | River Flood Warning | MOB | Choctaw, Clarke, Washington | 21 days |
| May 10, 10:34 AM CDT | River Flood Warning | MOB | Choctaw, Clarke, Washington | 8 days |
Nearby
Flash Flood Watches in Mississippi, 2019Flash Flood Watches in Florida, 2019Flash Flood Watches in Alabama, 2019Every flash flood watch in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.